Boletim da Sociedade Paranaense de Matemática

Boletim da Sociedade Paranaense de Matemática, ISSN 0037-8712 (impresso) and ISSN 2175-1188 (on-line), published quarterly by the Sociedade Paranaense de Matemática-SPM. The journal publishes high level articles in all areas of Mathematics.

Indexed in: Zentralblatt, MathSciNet (AMS), DOAJ, CISTI, Latindex, Base Bielefeld, SCOPUS, Emerging Science Citation Index (ESCI) from Web Of Science. 


Statistics (Scimago):


SCImago Journal & Country Rank

Announcements

 

Web Of Science ESCI

 
In September 2017 this journals was accepted for indexing in the Emerging Sources Citation Index (ESCI) database.  
Posted: 2017-09-18 More...
 
More Announcements...

Vol 37, No 2 (2019): ARTICLES IN PRESS

Table of Contents

Articles

Sunil Kumar Yadav, D. L. Suthar, Mebrahtu Hailu
PDF
9-21
Omar Darhouche
PDF
23-33
J. M. Rassias, Driss Zeglami, A. Charifi
PDF
35-49
Suresh Elumalai, Toufik Mansour, Mohammad Ali Rostami, G. Britto Antony Xavier
PDF
51-58
Aditya Mani Mishra
PDF
59-65
Srinivasa Balasubramanian
PDF
67-84
Josiney A. Souza, Hélio V. M. Tozatti
PDF
85-98
R. Dhavaseelan, Saeid Jafari
PDF
99-104
Mohamed Amine Boutiche
PDF
105-112
Manoj Kumar, Rushmi Sharma
PDF
113-119
Nabanita Goswami, Helen K. Saikia
PDF
121-125
Nagarajan Subramanian, Ayhan Esi
PDF
127-142
Nagarajan Subramanian
PDF
143-153
L. Kamali Ardakani, Bijan Davvaz, Shuliang Huang
PDF
155-164
Diganta Jyoti Sarma, Santanu Acharjee
PDF
165-175
Huseyin Cakalli
PDF
177-179